# SDR HALA2011072800339

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 35,918 hours, 6,774 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Rat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING FINAL APPROACH THE RAM AIR TURBINE CAME  UNLOCKED WITH EICAS MSG ASSOCIATED.  FOUND RAT NOT DEPLOYED.  EXTENDED AND RETRACTED RAT IAW AMM 29-21-00.  OPS CHECK NORMAL.  NO DEFECTS NOTED.
